MAUDE Adverse Event Report: HAEMONETICS CORPORATION MCS+ 8150 SYSTEM; MCS+ (RBC),LIST NO 08150-110-E

HAEMONETICS CORPORATION MCS+ 8150 SYSTEM; MCS+ (RBC),LIST NO 08150-110-E
Model Number 08150-110-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the mcs®+ 8150 system.Haemonetics field service engineer was unable to duplicate the problem reported.The haemonetics field service engineer adjusted the line sensor and bowl optics values, device performed to specification with no errors.There was no evidence of a device malfunction found.The disposables used during reported event were not returned for manufacturer evaluation, without physical sample haemonetics is unable to establish cause.
 
Event or Problem Description
On (b)(6) 2021, haemonetics was notified of a hemolysis occurred alarm, utilizing the mcs®+ 8150 system.Operator confirmed hemolysis occurred.Multiple unsuccessful attempts were made to obtain additional information, the patients health status and impact is unknown.

Brand Name
MCS+ 8150 SYSTEM
Common Device Name
MCS+ (RBC),LIST NO 08150-110-E
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11389453
Report Number1219343-2021-00010
Device Sequence Number4037032
Product Code GKT
UDI-Device Identifier30812747013875
UDI-Public(01)30812747013875
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BK060065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08150-110-E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;